# SDR DXTA2020092804145

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 1,388 hours, 929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE THE CABIN DOOR REMAINED ON AFTER SHUTDOWN.  SIGNOFF.  REMOVED CENTER PEDESTAL PANEL 224BR TO GAIN ACCESS TO THE NR 1 EMERGENCV INERTIAL SWITCH.  ONCE SWITCH WAS RESET THE CABIN DOOR EMERGENCY EXIT LIGHT TURNED OFF.  PERFORMED OP CHECK OF THE EMERGENCV LIGHTING.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  REINSTALLED PANEL 224BR.  ALL WORK DONE, IAW CE680A AMM 33-50-11.
